# SDR ABXA070063

- Difficulty date: February 19, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 60,250 hours, 56,845 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Web
- Part number: 99122433
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PYLON BULKHEAD WEB AT STA 1117 CRACKED AROUND LIGHTNING HOLE AT LONGERON 12 LEFT.  STOP DRILLED CRACK AND REPAIRED IAW DC9 SRM 53-01.
